# SDR GLBA20100508A

- Difficulty date: May 8, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N297UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120297
- Aircraft time: 26,607 hours, 28,463 cycles
- Engine: Pwa PW118
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22045404
- Part serial: 83665
- Condition: Deteriorated
- Location: Left
- Part time: 13,670 hours, 9,904 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFTER LANDING PACS GAVE A BURNING SMELL. LT PAC SWITCH DOES NOT APPEAR TO TURN OFF PROPERLY.   MX ULTIMATELY R & R THE LT AIR CYCLE MACHINE PN OFF 2204540-4, SN OFF 83-665  IAW. MM 21-50-05 OPS CHECK IAW MM 21-50-00. NO SMOKE SMELL NOTED AND THE OPS CHECK WAS GOOD.
